# SDR HEEA0012759

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129MR
- Make and model: Bell 206L-3
- Aircraft serial: 51129
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Support
- Part number: 23034775
- Condition: Damaged
- Location: Eng Gas Prod
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  DAMAGED ON GP SUPPORT AFT FLANGE. INSTALLED A DALLAS AIRMOTIVE OVERHAULED GP SUPPORT.
